Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized Hadamard matrices


Author: A. T. Butson
Journal: Proc. Amer. Math. Soc. 13 (1962), 894-898
MSC: Primary 15.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0142557-0
MathSciNet review: 0142557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, On the construction of balanced incomplete block designs, Annals of Eugenics 9 (1939), 353-399. MR 0001221 (1:199b)
  • [2] R. C. Bose and S. S. Shrikhande, A note on a result in the theory of code construction, Information and Control 2 (1959), 183-194. MR 0106125 (21:4859)
  • [3] A. Brauer, On a new class of Hadamard determinants, Math. Z. 58 (1953), 219-225. MR 0055297 (14:1054b)
  • [4] R. E. A. C. Paley, On orthogonal matrices, J. Math. Phys. 12 (1933), 311-320.
  • [5] R. G. Stanton and D. A. Sprott, A family of difference sets, Canad. J. Math. 10 (1958), 73-77. MR 0091249 (19:935c)
  • [6] J. Williamson, Hadamard determinant theorem and sum of four squares, Duke Math. J. 11 (1944), 65-81. MR 0009590 (5:169g)
  • [7] -, Note on Hadamard's determinantal problem, Bull. Amer. Math. Soc. 53 (1947), 608-613.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.45

Retrieve articles in all journals with MSC: 15.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142557-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society